# SDR DALA2022060804008

- Difficulty date: June 3, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 7,334 hours, 3,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 599797-14AD SECTION I ISSUED FOR A FUSELAGE SKIN AND WASTE BOX REPLACEMENT. SECTION I ACCOMPLISHED DURING 'C' CHECK IN MSP PER NR 149, 150, 180. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH SECTION II REPEAT INSPECTIONS AT 850 FH INTERVALS UNTIL SECTION III. ACCOMPLISH SECTION III PERMANENT REPAIR WITHIN 8500 FH OF SECTION I. ASSOCIATED AA 5327-01014 ADDED FOR AC 8115 ASSOCIATED ER/A 81-599797 ADDED FOR AC 8115. (LP# 2263211)
